# SDR AALA20120303005

- Difficulty date: February 22, 2012
- Submitted: March 5, 2012
- Operation: Air carrier
- Aircraft: N666A
- Make and model: Boeing 757223
- Aircraft serial: 25300
- Aircraft time: 62,415 hours, 21,840 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113N300337
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OUTBOARD MAIN FLAP UPPER SURFACE AFT OF NUMBER 1 SPOILER HAS SMALL AREA OF EXPOSED HONEYCOMB.  REMOVED DAMAGE PLIES, LAYED UP REPAIR PLIES AND CURED, APPLIED SEALER RESIN AND CURED PER SRM 57-53-01 AND SRM 51-70-07.
